Affordable Access

Access to the full text

Combined effects of Choquard and singular nonlinearities in fractional Kirchhoff problems

Authors
  • Wang, Fuliang1
  • Hu, Die1
  • Xiang, Mingqi1
  • 1 Civil Aviation University of China, 300300 , (China)
Type
Published Article
Journal
Advances in Nonlinear Analysis
Publisher
De Gruyter
Publication Date
Dec 03, 2020
Volume
10
Issue
1
Pages
636–658
Identifiers
DOI: 10.1515/anona-2020-0150
Source
De Gruyter
Keywords
License
Green

Abstract

The aim of this paper is to study the existence and multiplicity of solutions for a class of fractional Kirchho problems involving Choquard type nonlinearity and singular nonlinearity. Under suitable assumptions, two nonnegative and nontrivial solutions are obtained by using the Nehari manifold approach combined with the Hardy-Littlehood-Sobolev inequality.

Report this publication

Statistics

Seen <100 times